Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 412534, 5 pages
Research Article

Equivalent Conditions of Generalized Convex Fuzzy Mappings

College of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 2 November 2013; Accepted 22 December 2013; Published 8 January 2014

Academic Editors: T. Allahviranloo, E. Ammar, and G. Bonanno

Copyright © 2014 Xue Wen Liu and Dou He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Vladimír Janiš, Susana Montes, Susana Díaz, Esteban Induráin, and Juan Vicente Llinares, “Generalized convexities related to aggregation operators of fuzzy sets,” Kybernetika, vol. 53, no. 3, pp. 383–393, 2017. View at Publisher · View at Google Scholar